Osaka Journal of Mathematics

Unipotent characters of ${\rm SO}\sp{\pm }\sb{2n},$ ${\rm Sp}\sb{2n}$ and ${\rm SO}\sb{2n+1}$ over $F\sbq$ with small $q$

Teruaki Asai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 20, Number 3 (1983), 631-643.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200776326

Mathematical Reviews number (MathSciNet)
MR718968

Zentralblatt MATH identifier
0516.20028

Subjects
Primary: 20G05: Representation theory

Citation

Asai, Teruaki. Unipotent characters of ${\rm SO}\sp{\pm }\sb{2n},$ ${\rm Sp}\sb{2n}$ and ${\rm SO}\sb{2n+1}$ over $F\sbq$ with small $q$. Osaka J. Math. 20 (1983), no. 3, 631--643. https://projecteuclid.org/euclid.ojm/1200776326


Export citation